Table of Contents
International Journal of Combinatorics
Volume 2016, Article ID 2162849, 6 pages
Research Article

Some Nonexistence and Asymptotic Existence Results for Weighing Matrices

Lassonde School of Engineering, York University, Toronto, ON, Canada M3J 1P3

Received 4 January 2016; Accepted 18 February 2016

Academic Editor: Christos Koukouvinos

Copyright © 2016 Ebrahim Ghaderpour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. V. Geramita and J. Seberry, Orthogonal Designs: Quadratic Forms and Hadamard Matrices, vol. 45 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1979.
  2. E. Ghaderpour, Asymptotic existence of orthogonal designs [Ph.D. thesis], University of Lethbridge, Lethbridge, Canada, ProQuest LLC, Ann Arbor, Mich, USA, 2013.
  3. R. Craigen, Constructions for orthogonal matrices [Ph.D. thesis], University of Waterloo, Waterloo, Canada, 1991.
  4. J. P. Serre, A Course in Arithmetic, Graduate Texts in Mathematics, No. 7, Springer, New York, NY, USA, 1973, Translated from the French.
  5. D. B. Shapiro, Similarities, quadratic forms, and Clifford algebras [Ph.D. thesis], ProQuest, Ann Arbor, Mich, USA; University of California, Berkeley, Berkeley, Calif, USA, 1974.
  6. J. J. Sylvester, “Thoughts on inverse orthogonal matrices, simultaneous sign- successions, and tessellated pavements in two or more colors, with applications to Newton's rule, ornamental tile-work, and the theory of numbers,” Philosophical Magazine, vol. 34, pp. 461–475, 1867. View at Google Scholar
  7. J. S. Wallis and A. L. Whiteman, “Some results on weighing matrices,” Bulletin of the Australian Mathematical Society, vol. 12, no. 3, pp. 433–447, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. Eades, “Some asymptotic existence results for orthogonal designs,” Ars Combinatoria, vol. 1, no. 1, pp. 109–118, 1976. View at Google Scholar · View at MathSciNet
  9. P. J. Robinson, “Using product designs to construct orthogonal designs,” Bulletin of the Australian Mathematical Society, vol. 16, no. 2, pp. 297–305, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J.-M. Goethals and J. J. Seidel, “Orthogonal matrices with zero diagonal,” Canadian Journal of Mathematics, vol. 19, pp. 1001–1010, 1967. View at Google Scholar · View at MathSciNet
  11. K. Ireland and M. I. Rosen, Elements of Number Theory: Including an Introduction to Equations over Finite Fields, Bogden & Quigley, Tarrytown, NY, USA, 1972.
  12. I. M. Vinogradov, Elements of Number Theory, Dover Publications, New York, NY, USA, 1954, Translated by: S. Kravetz. View at MathSciNet